Követés
Zhi-Qiang Wang
Cím
Hivatkozott rá
Hivatkozott rá
Év
Existence and multiplicity results for some superlinear elliptic problems on RN Existence and multiplicity results
T Bartsch, Z Qiang Wang
Communications in Partial Differential Equations 20 (9-10), 1725-1741, 1995
8801995
On the Caffarelli‐Kohn‐Nirenberg inequalities: Sharp constants, existence (and nonexistence), and symmetry of extremal functions
F Catrina, ZQ Wang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
6382001
Soliton solutions for quasilinear Schrödinger equations, II
J Liu, Y Wang, ZQ Wang
Journal of Differential Equations 187 (2), 473-493, 2003
5912003
On the existence of soliton solutions to quasilinear Schrödinger equations
M Poppenberg, K Schmitt, ZQ Wang
Calculus of Variations and Partial Differential Equations 14 (3), 329-344, 2002
4962002
Solutions for quasilinear Schrödinger equations via the Nehari method
J Liu, Y Wang, ZQ Wang
Communications in partial differential equations 29 (5-6), 879-901, 2004
4562004
Soliton solutions for quasilinear Schrödinger equations, I
J Liu, ZQ Wang
Proceedings of the American Mathematical Society 131 (2), 441-448, 2003
4192003
Nonlinear Schrödinger equations with steep potential well
T Bartsch, A Pankov, ZQ Wang
Communications in Contemporary Mathematics 3 (04), 549-569, 2001
4162001
Standing waves with a critical frequency for nonlinear Schrödinger equations
J Byeon, ZQ Wang
Archive for Rational Mechanics and Analysis 165 (4), 295-316, 2002
3162002
Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity
X Chang, ZQ Wang
Nonlinearity 26 (2), 479, 2013
3092013
On a superlinear elliptic equation
ZQ Wang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 8 (1), 43-57, 1991
2951991
Standing waves with a critical frequency for nonlinear Schrödinger equations, II
J Byeon, ZQ Wang
Calculus of Variations and Partial Differential Equations 18 (2), 207-219, 2003
2592003
A Liouville theorem, a-priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system
T Bartsch, N Dancer, ZQ Wang
Calculus of Variations and Partial Differential Equations 37 (3-4), 345-361, 2010
2482010
Note on ground states of nonlinear Schrodinger systems
T Bartsch, ZQ Wang
Rn 1, 2, 2006
2412006
Bound states for a coupled Schrödinger system
T Bartsch, ZQ Wang, J Wei
Journal of Fixed Point Theory and Applications 2 (2), 353-367, 2007
2272007
On the Ambrosetti-Rabinowitz superlinear condition
Z Liu, ZQ Wang
Advanced Nonlinear Studies 4 (4), 563-574, 2004
2092004
On the existence of sign changing solutions for semilinear Dirichlet problems
T Bartsch, ZQ Wang
1981996
Quasilinear elliptic equations via perturbation method
XQ Liu, JQ Liu, ZQ Wang
Proceedings of the American Mathematical Society 141 (1), 253-263, 2013
1882013
Weighted Sobolev embedding with unbounded and decaying radial potentials
J Su, ZQ Wang, M Willem
Journal of Differential Equations 238 (1), 201-219, 2007
1832007
Multiple positive solutions for a nonlinear Schrödinger equation
T BartschRID="*", ...
Zeitschrift für angewandte Mathematik und Physik ZAMP 51 (3), 366-384, 2000
1832000
Ground states of nonlinear Schrödinger equations with potentials
Y Li, ZQ Wang, J Zeng
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 23 (6), 829-837, 2006
1792006
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20